# SDR ASAA2023033142671

- Difficulty date: March 31, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 45,782 hours, 13,508 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

17 DEF EXIT ROW SIGN INOP. GROUNDED - YES. RELAMPED 17 DEF EXIT ROW SIGN REF AMM 33-51-02-020-801. OPS CHECK GOOD.
